# SDR UIEA2025071500954

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 101,312 hours, 16,344 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 11643B
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT SMOKE STATUS MESSAGE AFTER EQUIPMENT COOLING MESSAGE.  REMOVED AND REPLACED EQUIPMENT COOLING SMOKE DETECTOR IAW AMM 26-16-51. PERFORMED GROUND TEST .  /  TEST PASSED MESSAGE CLEARED.
